Alert archive / Washington / Gale Warnings in 2016
Gale Warning 107, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Dec 3, 2016, 9:13 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2016, 9:13 PM PST (05:13 UTC)
- Expired
- Dec 4, 2016, 3:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
267 WHUS76 KSEW 040513 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 913 PM PST SAT DEC 3 2016 PZZ131-132-041315- /O.UPG.KSEW.SC.Y.0291.000000T0000Z-161204T1700Z/ /O.NEW.KSEW.GL.W.0107.161204T0513Z-161204T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 913 PM PST SAT DEC 3 2016 ...GALE WARNING IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST WIND 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-041315- /O.EXB.KSEW.SC.Y.0291.000000T0000Z-161204T2300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 913 PM PST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST SUNDAY. * WINDS...WEST WIND 15 TO 25 KNOTS...MAINLY NEAR THE EAST ENTRANCE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-041100- /O.EXT.KSEW.SC.Y.0291.000000T0000Z-161204T1100Z/ PUGET SOUND AND HOOD CANAL- 913 PM PST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-041315- /O.CON.KSEW.RB.Y.0034.000000T0000Z-161205T0200Z/ GRAYS HARBOR BAR- 913 PM PST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... * WAVES/SEAS...COMBINED SEAS 14 TO 17 FEET THIS EVENING... SUBSIDING TO 13 TO 15 FEET LATE TONIGHT AND SUNDAY. BAR CONDITIONS SEVERE WITH BREAKERS DURING EBB CURRENTS. * FIRST EBB...715 AM SUNDAY. * SECOND EBB...715 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-041315- /O.CON.KSEW.SC.Y.0291.000000T0000Z-161205T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 913 PM PST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... * WINDS...WEST WIND RISING TO 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT. * WAVES/SEAS...WEST SWELL 14 TO 17 FEET AT 15 SECONDS...SUBSIDING TO 13 TO 15 FEET AT 14 SECONDS SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-041315- /O.CON.KSEW.SC.Y.0291.000000T0000Z-161205T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 913 PM PST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... * WINDS...WEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 12 FEET AT 14 OR 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
1 follow-up statement
910 WHUS76 KSEW 041106 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 306 AM PST SUN DEC 4 2016 PZZ131-132-041915- /O.EXP.KSEW.GL.W.0107.000000T0000Z-161204T1100Z/ /O.NEW.KSEW.GL.W.0108.161204T1106Z-161204T1500Z/ /O.EXB.KSEW.SC.Y.0291.161204T1500Z-161204T2300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 306 AM PST SUN DEC 4 2016 ...GALE WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PST THIS AFTERNOON. * WINDS...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-041915- /O.CAN.KSEW.SC.Y.0291.000000T0000Z-161205T0200Z/ /O.NEW.KSEW.SW.Y.0049.161204T1106Z-161205T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. * WINDS...WEST WIND 10 TO 20 KNOTS. * WAVES/SEAS...WEST SWELL 12 FEET AT 14 SECONDS...SUBSIDING TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ135-041215- /O.EXP.KSEW.SC.Y.0291.000000T0000Z-161204T1100Z/ PUGET SOUND AND HOOD CANAL- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ110-041915- /O.EXT.KSEW.RB.Y.0034.000000T0000Z-161205T1400Z/ GRAYS HARBOR BAR- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WAVES/SEAS...COMBINED SEAS 12 TO 13 FEET...EXCEPT BUILDING TO 14 FEET DURING EBB CURRENTS WITH BREAKERS LIKELY. BAR CONDITIONS ROUGH...BECOMING SEVERE DURING THE EBBS. * FIRST EBB...715 AM TODAY. * SECOND EBB...715 PM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-041915- /O.EXT.KSEW.SC.Y.0291.000000T0000Z-161206T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...WESTERLY WIND 15 TO 25 KNOTS. * WAVES/SEAS...WEST SWELL 13 TO 15 FEET AT 14 SECONDS TODAY... BECOMING NORTHWEST 12 TO 13 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-041700- /O.EXT.KSEW.SC.Y.0291.000000T0000Z-161204T1700Z/ ADMIRALTY INLET- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-041915- /O.CON.KSEW.SC.Y.0291.000000T0000Z-161204T2300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 306 AM PST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 3, 9:00 PM PST, 13 minutes earlier.
Area forecast discussion, Dec 3, 9:00 PM PST, 13 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 PM PST Sat Dec 3 2016
.SYNOPSIS...A cold front will bring heavy snow to the mountains
tonight. Colder air will move into Western Washington Sunday, and
snow showers are possible over the lowlands Sunday night and Monday.
Cold and mainly dry weather is likely Tuesday into Wednesday. A
system arriving Wednesday night and Thursday could bring more low
elevation snow before warm air brings rising snow levels.
&&
.SHORT TERM...A moist wave moving through westerly flow aloft will
bring rain tonight, along with heavy snow in the mountains. A winter
storm warning covers the central and south Cascades with advisories
for the north Cascades and Olympics. The snow level is around 3000
feet so all the passes will be affected.
Sunday will be mostly dry with just scattered snow showers in the
mountains. However a colder air mass will be moving over the region.
Highs will reach the mid 40s early in the afternoon, but after that
the temperature will fall. Overnight lows will be in the low to mid
30s. More interestingly, dew points will fall below freezing Sunday
night, and remain below freezing for much of the next week. This
will introduce the possibility of snowfall in the lowlands.
The precipitation pattern Sunday night and Monday is showery. At
least some of this will be in the form of snow. The latest GFS
ensembles show one inch, plus or minus one inch, at KSEA through
Monday. This probably means most places will get some snow, with
more on the hills and less near sea level. Though accumulation on
most roads is likely to be light, the Monday morning commute may
still get messed up to some extent.
A weak impulse moves through the flow Monday which will give a
little rain or snow. Temperatures will fall further Monday night as
cold northerly flow begins. Monday night will be below freezing and
Tuesday will have highs in the mid 30s. Any precipitation will end
Monday night. Tuesday and most of Wednesday will be dry. Burke
.LONG TERM...Previous discussion...The next system to watch will
bring precipitation back into the area Wednesday night and Thursday.
With cold air in place to start, precipitation could fall as snow
initially in the lowlands. Models suggest a few inches of snow could
fall before changing over to rain Thursday morning or midday. The
flow is strong enough to scour out cold air by afternoon but there
could be several inches of snow before this occurs.
Snow will fall again in the mountains, adding to the snowpack toward
the end of the week. Precipitation will be rain in the lowlands
later Thursday and Friday. Some extended model runs show a stronger
low tracking north of our area Friday or Saturday, possibly bringing
wind and higher snow levels. There is not much agreement toward the
weekend except that the active weather pattern will continue. Mercer
&&
.AVIATION...Strong westerly flow over Western Washington this
evening will continue tonight as a frontal system moves quickly
through the area. Lighter northwest flow will prevail behind the
front on Sunday. The air mass will remain moist, and it will
become somewhat unstable Sunday.
There is a mix of MVFR to low-end VFR conditions across the
forecast area at 8 pm, with widespread rain. Conditions should
lower somewhat tonight as rain continues, with widespread MVFR
ceilings and local MVFR visibilities. A Puget Sound convergence
zone will form late tonight, but it will probably move south and
dissipate midday to early afternoon. Conditions will improve
Sunday, probably to low-end VFR, in showery post-frontal weather.
KSEA...South winds 10 to 15 kt with gusts to 22 kt tonight. MVFR
conditions will continue until frontal passage around 09Z. A
Puget Sound convergence zone will likely develop immediately behind
the front, probably moving south and/or dissipating around midday.
Condition should improve to VFR with ceilings 040-060 Sunday
afternoon. McDonnal
&&
.MARINE...A Pacific frontal system will move quickly eastward
across the forecast area tonight. Small craft advisories are in
effect, except for the central and eastern Strait of Juan de Fuca
where a gale warning has been posted. Westerly swells of 14 to 17
ft this evening will continue to slowly subside tonight and
Sunday.
A weak low will move southward through the waters on Monday with
south to southeast flow gradually shifting to northerly. As the
low tracks south on Monday, a cold dome of high pressure will move
south through British Columbia and the flow across Western
Washington will turn northerly offshore. Cold Fraser River
outflow winds of 20 to 30 kt will likely develop across the
northern inland waters and Strait of Juan de Fuca Monday evening,
and gales are possible.
A strong Pacific front will approach the area Wednesday night and
move through the waters on Thursday. Gales are likely for most
waters except for Puget Sound and Hood Canal. McDonnal
&&
.HYDROLOGY...No river flooding is expected over the next week.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until noon PST Sunday for Cascades of
Pierce and Lewis Counties-Cascades of Snohomish and King
Counties.
Winter Weather Advisory until 7 AM PST Sunday for Cascades of
Whatcom and Skagit Counties-Olympics.
PZ...Small Craft Advisory for rough bar until 6 PM PST Sunday for
Grays Harbor Bar.
Small Craft Advisory until 6 PM PST Sunday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
Juan De Fuca.
Small Craft Advisory until 3 AM PST Sunday for Admiralty Inlet-
Northern Inland Waters Including The San Juan Islands.
Gale Warning until 3 AM PST Sunday for Central U.S. Waters
Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
Juan De Fuca.
Small Craft Advisory until 2 AM PST Sunday for Puget Sound and
Hood Canal.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlIn the hours before
Special weather statement, Dec 3, 3:19 PM PST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 319 PM PST SAT DEC 3 2016 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-041130- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY- BREMERTON AND VICINITY-CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 319 PM PST SAT DEC 3 2016 ...COLDER TEMPERATURES BEGINNING SUNDAY NIGHT AND A CHANCE FOR LOWLAND SNOW... MUCH COLDER TEMPERATURES WILL BEGIN TO AFFECT THE REGION SUNDAY NIGHT AND MONDAY...AND WILL LINGER THROUGH MID-WEEK. THIS WILL BE THE COLDEST WEATHER OF THIS SEASON SO FAR. LOWS ARE EXPECTED TO DROP INTO THE MID 20S TO AROUND 30 MONDAY NIGHT AND LOWER TO MID 20S TUESDAY NIGHT. BLACK ICE COULD BE A HAZARD DURING THE MORNING COMMUTES. LOW SNOW LEVELS ARE EXPECTED BY MONDAY MORNING AS PRECIPITATION DEVELOPS. WHILE WET SNOW WILL FALL MONDAY MORNING IN MANY LOCATIONS...TEMPERATURES JUST ABOVE FREEZING WILL MINIMIZE ROADWAY IMPACTS. ABOVE A FEW HUNDRED FEET OF ELEVATION AND WITHIN ANY CONVERGENCE ZONE NORTH OF SEATTLE...A COUPLE INCHES OF SNOW COULD ACCUMULATE RESULTING IN SLUSHY ROADWAYS. MONDAY EVENING THROUGH TUESDAY MORNING...THE AIR WILL BE COLD ENOUGH THAT ANY SNOW SHOWERS THAT DO OCCUR COULD CAUSE ICY ROADWAYS...INCLUDING IN THE METRO AREAS. A STORM SYSTEM WILL BRING MOISTURE AND WARMER AIR BACK INTO THE REGION LATE WEDNESDAY INTO THURSDAY. PRECIPITATION DURING THIS TIME MAY START AS SNOW...HOWEVER DETAILS STILL REMAIN UNCLEAR AND WILL BEAR WATCHING OVER THE NEXT FEW DAYS. JSMITH WWW.WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 3:06 AM PST | Gale Warning | SEW | 4 hr | |
| Dec 4, 3:06 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 43 hr | |
| Dec 4, 4:25 AM PST | Winter Weather Advisory | SEW | San Juan | 32 hr |
| Dec 4, 1:07 PM PST | Winter Storm Watch | SEW | 26 hr | |
| Dec 4, 2:10 PM PST | Gale Watch | SEW | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.